# SDR QXEA2015111900616

- Difficulty date: November 19, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 1,796 hours, 1,912 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Blowout Panel
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE, HEARD A LOUD THUMP FROM THE REAR OF THE ACFT.  THE CABIN STARTED TO CLIMB AT ABOUT 2000 FT MIN TO JUST UNDER 8000 FT, CABIN ALT THEN IT REVERSED AND STARTED TO DESCEND THE CABIN AT 300 FT, MIN TILL THE CABIN WAS TO SEA LEVEL.  AT THE START OF THE EVENT WE BEGAN A DESCENT TO 10000 FT.  NO FAULTS, CAUTIONS OR ABNORMAL INDICATIONS WERE PRESENT.  PERFORMED VISUAL INSP OF AFT CANTED BULKHEAD BLOWOUT PANEL AT AFT CARGO COMPARTMENT.  FOUND AFT BLOW OUT PANEL DISLODGED.  RE-INSTALLED THE PANEL. REF AMM 25-52-01-400-802.  RAMP REPORTED AFT CARGO DOOR HANDLE WAS NOT FLUSH. OPERATED AFT CARGO DOOR, NO DEFECTS NOTED.  GVI AND CARGO DOOR IS GOOD INTERROGATED CDS, FOUND GCPC FAULT REPORTED PROCESSING, NO FAULTS. CLEARED FAULTS FROM CDS.  C/W PRESSURIZATION TEST FOR MAINTENANCE. REF AMMS 21-00-00-863-801 & 21-00-22-863-802.  OPS TEST GOOD.  C/W FUNCTIONAL TEST OF PRESSURIZATION CONTROL IAW AMM 21-31-00-720-801.  TESTS GOOD.  RETURNED TO SERVICE.  ACFT OK FOR RETURN TO SERVICE.
